Show simple item record

dc.contributor.authorKarl, C.
dc.contributor.authorNapiwotzki, R.
dc.contributor.authorHeber, U.
dc.contributor.authorDreizler, S.
dc.contributor.authorKoester, D.
dc.contributor.authorReid, I.N.
dc.date.accessioned2007-12-17T09:56:56Z
dc.date.available2007-12-17T09:56:56Z
dc.date.issued2005-05
dc.identifier.citationKarl , C , Napiwotzki , R , Heber , U , Dreizler , S , Koester , D & Reid , I N 2005 , ' Rotation velocities of white dwarfs. III. DA stars with convective atmospheres ' , Astronomy and Astrophysics , vol. 434 , pp. 637-647 .
dc.identifier.issn0004-6361
dc.identifier.otherPURE: 141784
dc.identifier.otherPURE UUID: a24223b3-e086-4f0a-b253-ca459480760a
dc.identifier.otherdspace: 2299/1206
dc.identifier.otherScopus: 18344383878
dc.identifier.urihttp://hdl.handle.net/2299/1206
dc.language.isoeng
dc.relation.ispartofAstronomy and Astrophysics
dc.subjectAstronomy
dc.titleRotation velocities of white dwarfs. III. DA stars with convective atmospheresen
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record